# SDR 97FDEA00479

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14711525
- Condition: Failure
- Location: Nr1 Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NRT: AFTER T/O SMOKE OF UNKNOWN ORIGIN APPEARED IN COCKPIT; DID AIR TURNBACK AND RETURNED TO NRT.  SMOKE APPEARED TO BE COMING FROM AIR CONDITIONING.  FOUND DIRTY OIL IN COALESER OF WATER SEPARATOR IN THE NR 1 PACK AND WET OIL IN NR 1 ENG STATER PNEU DUCT IN THE NR 1 ENG.  ALSO, FOUND HOLE BY CHAFING BY HYD LINE (MAINTENANCE REV HALF OPEN MECH) ON THE NR 1 ENG BLEED DUCT.  THEN CLEANUP INSIDE OF NR 1 PACK WATER SEPARATOR AND R/R COALESER ALSO BLEED DUCT.
